MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650002
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both sides of the implant using invision implants.Patient had continued pain and ct scan suggests some loosening of at least the tibial component.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and an examination of the ct scans did not find evidence of loosening of the tar components.Upon further investigation of the ct scans by healthcare professionals the following was observed: ¿there are no signs of loosening and or damage of any of the tar components.There are however many screws (4) in the talocalcaneal region, with one of the screws perforating the talar head on the dorsal side.The anterior part of the talocalcaneal joint is not fused, the posterior part is.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18852001
Report Number3010667733-2024-00136
Device Sequence Number7485670
Product Code HSN
UDI-Device Identifier00840420122490
UDI-Public00840420122490
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33650002
Device Lot Number1667081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale